MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TL1LYR 14FR10ML LATEX DB SAFES

MEDLINE INDUSTRIES, LP Medline; TL1LYR 14FR10ML LATEX DB SAFES
Model Number URO170114Q
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Foley catheter not draining and catheter was replaced.
 
Additional Manufacturer Narrative
According to the customer, "foley inserted, not draining.Foley removed, inserted a new foley and it drained".No additional medical intervention or serious injury was reported.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TL1LYR 14FR10ML LATEX DB SAFES
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17266287
Report Number1417592-2023-00280
Device Sequence Number5960033
Product Code OHR
UDI-Device Identifier10193489442120
UDI-Public10193489442120
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberURO170114Q
Device Catalogue NumberURO170114Q
Device Lot Number(10)23CBN977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown